Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 894108, 14 pages
Review Article

Topologizing Homeomorphism Groups

Department of Mathematics, University of Salerno, 84135 Salerno, Italy

Received 27 November 2012; Accepted 6 March 2013

Academic Editor: Manuel Sanchis

Copyright © 2013 A. Di Concilio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A. Di Concilio, and C. Guadagni, “Bornological convergences and local proximity spaces,” Topology and its Applications, vol. 173, pp. 294–307, 2014. View at Publisher · View at Google Scholar